Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is satrogyl and satrogyl 300 same medicine?

hi, just wanted to confirm is satrogyl and satrogyl 300 same medicine? Doctor in India prescribed it for 5 days, twice daily and I could not buy all 10 tablets while leaving from India. I need to buy 6 tablets now in Dubai to complte the medication and hence wanted to be sure of the salt composition as the brand name here would be different.
Fri, 6 Sep 2019
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,

Satrogyl and Satrogyl 300 have Satranidazole (an antibiotic medication) and they are the same with different brand names. 300 in the name Satrogyl 300 usually indicates the dose of medication of Satranidazole 300 mg and is the same as Starogyl medication.

Hope I have answered your question. If you have any further questions I will be happy to help.

Regards,
Dr. Divya Teja Pasupuleti, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my mom is a patient of acidity, irregular bowels and gas and at present she is under medication . she is taking the following medicines... satrogyl 300, prosig capsules, tab unienzyme, sompraz 40 mg. but after taking all these medicines she is suffering even more (she feels acidity all d time and as if gas is pushing upwards)... she is a regular sufferer of gas and acidity. what should i do to get her a little relief from this condition now??? please help

doctor1 MD

i had little stomach upset and took one tab of satrogyl-300 after my dinner yesterday night. After around 1 hr i has severe skin allegy and suffocation. i had vomiting also. but then i took one dekadon injection and now im better. Can u plz tell me why it occured

doctor1 MD

I am 38 , male, suffering from dipepsia from last two months, i take sompraz L from 15 days and sucraday, but still problem persist i got my stool examination and amoebiosis was diagnosed, for that i take satrogyl. from the day i took satrogyl my pain and irritation in stomach increases. should i stop satrogyl, should i change my sompraz l with any other medicine please advise. Mohammad Rashid Aqeel Computer Centre AMU, Aligarh

Recent questions on  Morphinans

doctor1 MD

hi, just wanted to confirm is satrogyl and satrogyl 300 same medicine? Doctor in India prescribed it for 5 days, twice daily and I could not buy all 10 tablets while leaving from India. I need to buy 6 tablets now in Dubai to complte the medication and hence wanted to be sure of the salt composition as the brand name here would be different.

doctor1 MD

My husband took hydrocodone for coughing last night and it helped, but this morning his face (eyes, around his mouth) is really swollen. His airway is fine and he has no trouble breathing, although we are monitoring it closely. Can he take Benedryl to fight this or would that be dangerous?

doctor1 MD

I have high blood pressure and have had blood pressure for 4 years. It developed sometime in my last trimester of pregnancy but I didn t have Preeclampsia. I am not able to see a doctor due to no health insurance or money so I have not taken any medication to help lower my blood pressure. Occasionally, I would have heart palpitations (flutters) but they were faint and it happened once a week at the most or sometimes just once a month. I went in for a tooth extraction Tuesday Feb. 25th where I had to get 2 teeth removed but they were simple extractions. I was given Hydrocodone for pain and Ammoxicillin to prevent infection. Sometime Saturday March 1st, I felt the heart palpitations pick up and would feel them about 3 times every hour or so. I hadn t take the hydrocodone since Wednesday or Thursday the week of the extraction. But I was still taking the ammoxicillin. I had a friend come over that Saturday night and everything was fine when she was here. Sunday March 2nd, the heart palpitations seemed like they worsened so a friend of mine had given me a Xanax which seemed to have calmed them down and I was able to relax and sleep that night. A day or 2 after that, I started feeling weird and was getting lightheaded. It would come and go and I would also get heart palpitations a few times a day. Some were really hard and then some were really faint. I was told to stop taking the ammoxicillin by the dentist and see what happens after 24 hours. I stopped taking them around 1am Tuesday March 4th. Here and there I still get the heart flutters, but then I had people trying to tell me what to do which caused me to get angry and crying a lot so I know my blood pressure was through the roof at that point. I also had a little chest pressure. I had 1 or 2 heart flutters that night and I was feeling lightheaded. Then Wednesday March 5th, I was still feeling lightheaded but that would come and go. I didn t feel any chest pressure. It didn t stop me from eating or anything like that. But I started taking 2 teaspoons of Beetroot juice sometime that day because I was reading about it helping blood pressure. I also put cinnamon on my food, eating banana s and drinking nothing but water and vitamin water. It is Friday, March 7th, and sometimes I still feel the lightheadedness but not like it was. Sometimes when I drink, I begin to feel it while I am drinking or after I feel it. I also feel a little pressure on my chest and my heart pounding a little hard and fast. I even try singing and I start to feel the lightheadedness and chest pressure. It doesn t do that when I eat. I still get heart flutters but have only had 1 today and it was faint. I don t know if this may just be anxiety or something more serious. This didn t start happening until a few days after the tooth extraction which made me wonder if something may have caused it or if now my blood pressure is finally causing other problems which worries me because I do not have a lot of money or health insurance. So I have to find ways to lower blood pressure myself, also taking medication for high blood pressure is the last thing that I want to do.

doctor1 MD

sir i am suffring from common cold sym like headache, light fever, cough and light body pain.. one of my local area doc suggested me prescription having drug live52, unienzyme, acidom and odimont-fx..so my ques is that he given me right medicine..?? can i take it..??

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the steps to correct myself. I have several concerns Chronic Pain , Been on Oxycontin 80mg and percocet...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with my blood pressure.Thanks for any comment. I stopped taking this medication as of monday,and I had a...